Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Cough with phlegm, metal taste in mouth, losing voice, dizziness. Need permanent cure?

I got really sick almost 12or 13 years ago and it resulted in me losing my voice. I have had this nasty sticky flim in my throat ever since then. Every uear after that i get sick and i loose my voice. Im sick now and I m coughing up yellow mucus and I taste metal when I do, im very week, dizzy when i stand or roll over, cold , and tired. I feel as though any day now I m going to loose my voice. After I m better I know I will still have a thick white to yellow mucus lingering because that never seems to go away.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  495
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
THESE ARE ALLERGIES CAN BE FOOOR ENVIRONMENTAL AFFECTING SINUS CAUSUSING POST NASAL DRIP AND VOICE PROBLEM DUE TO THAT
NEED TO GET CONSULTATION FROM ENT OR ALLERGY DOCTOR TO TREAT ON ALLERGY GUIDELINES AND THE CAUSE CAN BE FOUND BY DOING ALLERGY TESTS FOR VARIOUS ALLERGENS AS PER SPECIFIC ANTIBODIES FOR ALLERGENS IN SERM AND THE CURE CAN BE DONE BY TREATING ALLERGIES
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor